# SDR 95ZZZX1399

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING SPECIAL CHECK, FOUND A 4 INCH CRACK IN RT WING NR 5 LEADING EDGE SLAT, ON INBOARD LOWER SURFACE, RT SIDE. STOP DRILLED CRACK AND REPAIRED PER SRM 57-50-3, FIGURE 1, PAGE 2A.  AIRCRAFT TOTAL TIME:  37,178 HOURS; 24,066 CYCLES.
